# SDR DXTA2022102472660

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Rkwell 700
- Aircraft serial: 7000025
- Aircraft time: 2,720 hours, 1,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 2229M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMERGENCY LIGHTS DO NOT ILLUMINATE WHEN SELECTED TO ON.  ACCOMPLISHED A POWER CYCLE TO INCLUDE DISCONNETING THE MAIN BATTERIES, WHICH HAD NO EFFECT. // SIGNOFF// T/S TO FAILED BATTERY PACK. REMOVED FAILED ASSY AND INSTALLED A REPAIRED ASSY IAW CE-700 AMM 33-50-07 ALL OPS CHECKS GOOD
